# SDR CA070511002

- Difficulty date: May 10, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 13,290 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Tube
- Part number: 504501025
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF PILOT RETACTED GEAR ALL 3 GREEN LIGHTS WENT OUT AND UNLOCKED LIGHT WAS OUT.  RADIO CALL FROM TOWER INFORMED PILOT THAT LT MAIN GEAR WAS NOT RETRACTED.  PILOT PUT GEAR DOWN AND GOT ALL 3 GREEN LIGHTS. SHUT DOWN LT ENGINE IN CASE GEAR COLLAPSED ON LANDING AND MADE UNEVENTFUL LANDING. AIRCRAFT INSPECTED AND IT WAS NOTED THAT THE LT MAIN RETRACT TORQUE TUBE WAS BROKEN. NEW PART ON ORDER. (TC NR 20070511002)
